View Single Post
Old 01-23-2013, 08:09 AM   #1
himmylover himmylover is offline
Senior Veteran
(female)
 
himmylover's Avatar
 
Join Date: Jan 2006
Location: Evansville
Posts: 1,743
himmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB Userhimmylover HB User
Lamicital and side effects that are scaring me away from it...

Hi,

My dr. has prescribed this for me for my mood swings, and deep depression, I am not bi-polar but he thinks it might help since I have been on so many AD's.

The things I have read good and bad...........but the one thing that very much concerns me is hair loss? I was on Celexa/Lexapro and had notice allot of shedding and thining..........I do not want this.

Should I go ahead and start it and see how it effects me, if at all?

I want to be happy! But this really scares for I have read many people have had hair loss, but so you can as well on Anti-depressants as well.

Please tell me your thoughts, so I or not go with it?

Thank you!

This board has been so good to me and helped me through so many of life's issues, death of parents, dementia of my mother, and job stress.

I thank god everyday I have you all here for support.

Please any feedback would be so helpful.

God Bless.